# SDR QR9R20211029004

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724639857
- Aircraft time: 606 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Switch
- Part number: MS252531
- Part serial: UNK
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ACFT RESTRICTED FROM ROTOR BRAKE USE DUE TO ROTOR BRAKE CAUTION DOES NOT ILLUMINATE ON CAD WHEN BRAKE IS ENGAGED. REPLACED MICRO-SWITCH (IPC: 63-51-10-01-420); MOC OK.
